Isagenix – Day 5

day5

Spoiler alert: I had Qdoba for dinner! I also had Wendy’s, but I still kept myself under 1400 calories for the day. It was a rough day, but I didn’t realize it until I got home and got in bed to take a ‘quick’ nap. I slept three hours, and I could have gone longer. There are several things that could be contributing to this:

  • the drop in calories compared to pre-Isagenix?
  • the increase in physical activities, doing the pushups?
  • the change in diet affecting my bloodsugar?
  • not getting enough sleep because I’ll stay up til midnight watching professional eaters eat?

Whatever the reason, I get exhausted. To be fair, taking naps is not a new thing to me, however, I took them before just to take them; I didn’t think much of it–it was just sleep. Now, I’m taking them out of necessity. I literally can’t keep my eyes open. It’s scary driving home, eyes wide open, and feeling yourself listing to one side of the road because you’re falling asleep. I’ve tried multiple things to stave that off, to include slapping or pinching myself, opening the window, turning up the music–nothing can best it. So when I got home today, I immediately headed for the bed and slept til 7. Again, I could have gone longer, but I was hungry.

It wasn’t supposed to be like this. I thought my wife and I were going out tonight to see Jumanji, and I was just going to have some chicken from a Logan’s or Chili’s or Friday’s or something, but signals got crossed and we didn’t go out. No matter, though, because I had Qdoba on my mind since mentioning it yesterday. I got a burrito bowl, brown rice, double chicken, pinto beans, double fajita vegetables, pico, double salsa roja, some cheese, and jalapenos. It was marvelous. I also had to go to Wendy’s to pick up some Frosty’s (Frosties?) for the wife and kids and, feeling lightheaded (more on that in a sec), I got myself a four-piece nuggets and ate those quickly.

I was probably lightheaded on account of my bloodsugar. I got my A1C results back today. It was 9.5! Normal is between 4.6 and 5.9, if I recall, and mine was way high. They changed my medication and told me I’ll be taking a higher dosage twice a day. So whilst at work, I decided to just double the dosage I had for the time being. Thing is, I took my normal dose at about 8, and around 9, I took the second pill. I had intended to take it later. I don’t know how much that would have affected my bloodsugar, but I was feeling lightheaded toward the time I got home, having only had my shakes, of course, for breakfast and lunch. Again, I stayed under 1400 calories for the day, so I’m not considering this as too much a cheat. We’ll see what my body says about it.

In other news, I’m getting a little better at learning Python. Now, I still consider myself no better than a beginner, reaching toward novice, but I’m getting it. I’m doing projects at work, so I’m doing a lot of research. There’s SO much to learn with it. I want to get into the GUI (graphical user interface) portion of it, so if anyone knows Tkinter, would love to have you as a resource! Until then, it’ll be a lot of Google and stackoverflow.com.

I’ve got some D&D things to finish up (playing for first time in a few weeks tomorrow night), so I’m gonna call it a night, here, and crash after. Peace out!

 

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s